# SDR 97UAL900424

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: R1631M11
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER MAIN ELECTRIC TRIM SLOW.  CRUISE TRIM OK.  FORWARD TRIM STALLS OUT, AFT TRIM OK.  BRAKE ASSEMBLY SEEMS TO BE INOPERATIVE.  COULD NOT MANUALLY CRANK STABILIZER TRIM FULL NOSE DOWN.  ALSO, TRIMS ELECTRIC NOSE DOWN VERY SLOWLY.  *S/D*  REPLACED MAIN TRIM ACTUATOR, OPERATIONAL CHECK NORMAL.
